Acne Appears When Undergoing Pulmonary Treatment (TB)?

Illustration of Acne Appears When Undergoing Pulmonary Treatment (TB)?
Illustration: Acne Appears When Undergoing Pulmonary Treatment (TB)? image.wishtrend.com

I am again in the process of treating lung and have been running for 4 months. And for the past 2 months, my facial skin has become so blotchy, even though I have a smooth face. Is that the influence of hormones or what. Please answer 🙏

1 Answer:

Hello, thank you for asking at HealthReplies.com


Pulmonary treatment or pulmonary tuberculosis treatment is different from treatment in general, but requires intensive therapy for at least 6 months regularly consumed every day without pauses. There are some side effects that may be caused by the use of anti-tuberculosis drugs (OAT) including:

Nausea
Throw up
Stomach ache
Burning sensation in the chest
Diarrhea
Muscle ache
Sleepy
Dizzy
Tingling at the tips of the fingers

In general, pulmonary treatment rarely causes acne, acne itself is a buildup of skin oil and dead skin cells that can also be due to germ infection. There are several factors that can cause acne:

Poor hygiene
Effects of hormonal fluctuations
Stress

Tips for a while:

Drink plenty of water
Wash your face regularly
Avoid touching the face before washing hands
Avoid dust, cigarette smoke, pollution
Do not use excessive cosmetic or beauty products

Go to a dermatologist if your complaint doesn't improve so you can get a direct examination and get the right treatment right away. Also keep in mind to continue taking pulmonary medicine in accordance with your doctor's recommendations


So much information from me, hopefully it helps

: by

Related Question

Can Moderate Mild CHL Be Cured?

Can Moderate Mild CHL Be Cured?

(11 months ago)

mo Ask, I finished audiometry check And the results There is a picture of CHL on my right ear, Because indeed my hearing actually is better in function on the left than the right, ... Read more

What Is The Purpose Of Quarter Life Crisis?

What Is The Purpose Of Quarter Life Crisis?

(11 months ago)

Hello, I’m 21 years old.... Read more

The Cause Of Fever Up And Down, Accompanied By Excessive Sweating And Nausea When Eating?

The Cause Of Fever Up And Down, Accompanied By Excessive Sweating And Nausea When Eating?

(1 year ago)

Good afternoon, I want to ask about my illness, 22 December 2019 I started to have a fever but the fever went up and down sometimes in the morning of high fever plus chills sometim... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *